On the open mapping principle and convex multivalued mappings
Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 1, pp. 53-59
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1985_26_1_a5,
author = {Le Van Hot},
title = {On the open mapping principle and convex multivalued mappings},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {53--59},
year = {1985},
volume = {26},
number = {1},
mrnumber = {0830265},
zbl = {0626.46036},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1985_26_1_a5/}
}
Le Van Hot. On the open mapping principle and convex multivalued mappings. Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 1, pp. 53-59. http://geodesic.mathdoc.fr/item/AUCMP_1985_26_1_a5/